{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,11,21]],"date-time":"2025-11-21T06:37:42Z","timestamp":1763707062702,"version":"3.44.0"},"reference-count":9,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2025,9,15]]},"DOI":"10.7759\/cureus.92359","type":"journal-article","created":{"date-parts":[[2025,9,15]],"date-time":"2025-09-15T12:01:35Z","timestamp":1757937695000},"source":"Crossref","is-referenced-by-count":1,"title":["Hydralazine-Induced Diarrhea in a Geriatric Patient: A Case Report and a Review of the Literature on Deprescribing as a Diagnostic Strategy"],"prefix":"10.7759","author":[{"given":"Azhar","family":"Hussain","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Miriam","family":"Sprei","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Leah","family":"Moradi","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","article-title":"Strategies to reduce polypharmacy in older adults","author":"Jandu JS","year":"2024","unstructured":"Jandu JS, Mohanaselvan A, Dahal R, Bista S. Strategies to reduce polypharmacy in older adults. StatPearls [Internet]. StatPearls Publishing, Treasure Island, FL; 2024."},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1002\/9781119211419.ch14","article-title":"Drug-induced diarrhea","author":"Abraham BP","year":"2019","unstructured":"Abraham BP, Sellin JH. Drug-induced diarrhea. Evidence\u2010Based Gastroenterology and Hepatology. Feagan BG, Kahrilas PJ, Jalan R, McDonald JW (ed): John Wiley &amp; Sons, Inc., Hoboken, NJ; 2019. 208-24. 10.1002\/9781119211419.ch14"},{"key":"ref3","article-title":"Polypharmacy: a global risk factor for elderly people","volume":"6","author":"Dagli RJ","year":"2014","unstructured":"Dagli RJ, Sharma A. Polypharmacy: a global risk factor for elderly people. J Int Oral Health. 2014, 6:i-ii.","journal-title":"J Int Oral Health"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1016\/B0-12-227055-X\/00339-4","article-title":"Diarrheal (diarrhoeal) diseases","author":"Karnsakul W","year":"2003","unstructured":"Karnsakul W, Lifschitz C. Diarrheal (diarrhoeal) diseases. Encyclopedia of Food Sciences and Nutrition (Second Edition). Trugo L, Finglas PM (ed): Academic Press, Cambridge, MA; 2003. 1804-13. 10.1016\/B0-12-227055-X\/00339-4"},{"key":"ref5","unstructured":"Apresoline hydrochloride. Accessed. 2 August 2025: https:\/\/www.accessdata.fda.gov\/drugsatfda_docs\/label\/1996\/008303s068lbl.pdf."},{"key":"ref6","article-title":"Hydralazine","author":"Herman LL","year":"2023","unstructured":"Herman LL, Bruss ZS, Tivakaran VS. Hydralazine. StatPearls [Internet]. StatPearls Publishing, Treasure Island, FL; 2023."},{"key":"ref7","unstructured":"Hydralazine. (2025). Accessed. 4 September 2025: https:\/\/www.wolterskluwer.com\/en\/solutions\/lexicomp."},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1016\/j.bpg.2012.11.007","article-title":"Drug-induced, factitious, & idiopathic diarrhoea","volume":"26","author":"Abraham BP","year":"2012","unstructured":"Abraham BP, Sellin JH. Drug-induced, factitious, &amp; idiopathic diarrhoea. Best Pract Res Clin Gastroenterol. 2012, 26:633-48. 10.1016\/j.bpg.2012.11.007","journal-title":"Best Pract Res Clin Gastroenterol"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1038\/clpt.1981.154","article-title":"A method for estimating the probability of adverse drug reactions","volume":"30","author":"Naranjo CA","year":"1981","unstructured":"Naranjo CA, Busto U, Sellers EM, et al.. A method for estimating the probability of adverse drug reactions. Clin Pharmacol Ther. 1981, 30:239-45. 10.1038\/clpt.1981.154","journal-title":"Clin Pharmacol Ther"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/401486-hydralazine-induced-diarrhea-in-a-geriatric-patient-a-case-report-and-a-review-of-the-literature-on-deprescribing-as-a-diagnostic-strategy","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,9,15]],"date-time":"2025-09-15T12:01:41Z","timestamp":1757937701000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/401486-hydralazine-induced-diarrhea-in-a-geriatric-patient-a-case-report-and-a-review-of-the-literature-on-deprescribing-as-a-diagnostic-strategy"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2025,9,15]]},"references-count":9,"URL":"https:\/\/doi.org\/10.7759\/cureus.92359","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2025,9,15]]}}}